arrow
Volume 20, Number 4
Previous Issue Next Issue

Abderrahmane Nitaj

J. Comp. Math., 20 (2002), pp. 337-348.

Preview Full PDF 8430 22158 Abstract

Xiao-Yuan Qian

J. Comp. Math., 20 (2002), pp. 349-362.

Preview Full PDF 1975 22395 Abstract

Qiu-Hui Chen, Jin-Zhao Liu & Wen-Sheng Zhang

J. Comp. Math., 20 (2002), pp. 363-372.

Preview Full PDF 1967 22352 Abstract

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng

J. Comp. Math., 20 (2002), pp. 373-380.

Preview Full PDF 1958 22216 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390.

Preview Full PDF 2009 22453 Abstract

Ping-Wen Zhang & Xiao-Ming Zheng

J. Comp. Math., 20 (2002), pp. 391-412.

Preview Full PDF 1985 22267 Abstract

Cheng-Long Xu & Ben-Yu Guo

J. Comp. Math., 20 (2002), pp. 413-428.

Preview Full PDF 1939 22151 Abstract

Ying Chen , Jia-Fu Lin & Qun Lin

J. Comp. Math., 20 (2002), pp. 429-436.

Preview Full PDF 1937 22252 Abstract

Zhong-Zhi Bai & Shao-Liang Zhang

J. Comp. Math., 20 (2002), pp. 437-448.

Preview Full PDF 2110 22439 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard